# SDR HEEA955494

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 214175257105
- Condition: Malfunction
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR DIGITS GO BLANK; INTERMITTENT.
